Jump to content
CrazyBoards.org

increase of sertraline and agitation


Recommended Posts

so i had sort of a depressive episode earlier this week, and my doc decided to increase my dose of sertraline from 100 to first 175 then 150 mg and it worked ok, depression is now under control. but today i experienced extreme agitation and depersoanlization (which hasn't gone away yet), so i called him and he gave me 0.5 more mg of risperdal to "even" the situation. i asked him what might be the cause of the sudden change and he said "maybe it was the work stress and the weather stress" (heat can be a bitch here) and i was like... um, okay.... but my mom (she's a nurse, she kinda knows about this stuff) said it was because of the sertraline increase. something like a "short excess of serotonin". what do you think? what is more likely to cause the agitation?

thanks. peace.

Link to comment
Share on other sites

hi

my regular dose of sertraline is 100 mg/day. the night of the storm, when i called my pdoc i had already taken the 100 mg. and he told me to take 75 more mg, in order to "boost me up" so i could go to work the next day. and he said that in order to maintain a constant sertraline concentration, i'd take 50 extra mg (150/day) for 2-3 more days depending on the symptoms. after 2 days i called him and he said i was ready to go back to 100 mg/day.

Link to comment
Share on other sites

it's ok Silver ;)

i'm back to my regular 100 mg dose since saturday, and i've been feeling pretty good (when it comes to depression) but the agitation thing happened on saturday and i wanted to know if there was a relation between the previous days' increase of sertraline and the saturday's episode of agitation.

it doesn't matter now, anyway :)

Link to comment
Share on other sites

  • 1 month later...

"Sertraline is also a dopamine reuptake inhibitor, with 1% of its SRI potency,[144] and a sigma-1 receptor agonist with 5% of its SRI potency.[145] Sertraline weakly blocks α1-adrenoreceptors with 1

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...